# SDR AALA202410020464

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER / CREW DOOR 841 LOWER SUPPORT ARM FITTING WORN AND BEARING HAS MIGRATED. REPLACED FITTING PER AMM 52-11-31.
